# SDR USAA920081860

- Difficulty date: September 27, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 62,025 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112836200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6109611 CORROSION ON FLOOR SUPPORT BETWEEN FR20 TO FR23, Y190.  REPLACED FLOOR SUPPORT BETWEEN FR20 TO FR23, Y190.  IAW SRM 51-72-11 AND DRAWING NR D53472035.
